Sudafed PE Day & Night 48s

Rating:
93% of 100
NZD$29.99
In stock
SKU
B331

Sudafed PE Day and Night Relief provide relief from symptoms of cold and flu. Buy this effective cold and flu medicine online here.

Description
 
Sudafed PE Day and Night Relief provides 24 hours symptom relief associated with common cold and flu, such as fever, headache, body aches, blocked or runny nose and painful sinus. The night time formula contains a drowsy antihistamine to help you have a restful sleep. 
 
Active Ingredients: 
 
Each day time tablet contains Phenylephrine hydrochloride 5mg, Paracetamol 500mg. 
Each night time tablet contains Phenylephrine hydrochloride 5mg, Paracetamol 500mg and chlorpheniramine maleate 2mg. 
 
Warning: 
 
Do not use if you have taken Paracetamol, if you have taken anti histamines, if you need to drive a car, if you need to operate machinery, for children under 12 years. Avoid alcohol. Phenylephrine may cause sleeplessness in some people. Chlorpheniramine may cause drowsiness. Ask your Doctor before use if, you have high blood pressure, are taking anti depressants, have a heart problem, you are pregnant.  
 
Write Your Own Review
You're reviewing:Sudafed PE Day & Night 48s
Your Rating